# SDR DHL2001712005

- Difficulty date: April 29, 2001
- Submitted: April 30, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR EXTENSION, NOSE GEAR INTRANSIT LIGHT AND GEAR DOWN LIGHT DID NOT ILLUMINATE.  RAN ABNORMAL PROCEDURE 6.2 67 LIGHT STAYED OUT.  VERIFIED NOSE GEAR DOWN THRU VIEWING PORT.  AFTER GEAR WAS VERIFIED DOWN AND LOCKED, WHEN POWER WAS REDUCED, GEAR WARNING HORN WENT OFF.  REPOSITIONED LOCK SWITCH WIRE BUNDLE MOUNT AND CLAMP, REATTACHED THE SEPARATED WIRES AT THE LOCK SWITCH AND OPS CK'D PER 32-61-71 OK.
